Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A generalization of Bourgain’s circular maximal theorem
HTML articles powered by AMS MathViewer

by W. Schlag PDF
J. Amer. Math. Soc. 10 (1997), 103-122 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 42B25, 35L05
  • Retrieve articles in all journals with MSC (1991): 42B25, 35L05
Additional Information
  • W. Schlag
  • Affiliation: Department of Mathematics, 253–37 Caltech, Pasadena, California 91125
  • Address at time of publication: Institute for Advanced Study, Olden Lane, Princeton, New Jersey 08540
  • MR Author ID: 313635
  • Email: schlag@cco.caltech.edu
  • Received by editor(s): November 13, 1995
  • Received by editor(s) in revised form: March 18, 1996
  • Additional Notes: This paper is part of the author’s thesis at the California Institute of Technology written under the guidance of Prof. Thomas Wolff. Without his support, both mathematical and nonmathematical, this work would not have been possible.
  • © Copyright 1997 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 10 (1997), 103-122
  • MSC (1991): Primary 42B25; Secondary 35L05
  • DOI: https://doi.org/10.1090/S0894-0347-97-00217-8
  • MathSciNet review: 1388870